Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Gilles Godefroy and Vaclav Zizler Robert DeVille
Title: Smoothness and renormings in Banach spaces
Additional book information Pitman Monographs and Surveys in Pure and Applied Mathematics, vol. 64, Longman Scientific \& Technical, Harlow, 1993, xii\,+\,220 pp., US$130{.}00. ISBN 0-582-07250-6.

Review Information

Reviewer: J. Diestel
Journal: Bull. Amer. Math. Soc. 31 (1994), 140-141
PII: S 0273-0979(1994)00500-2